# SDR DALA2022123008512

- Difficulty date: December 29, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 81,671 hours, 10,724 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Worn
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DIVERTED TO CDG, DUE TO A LOUD VIBRATION FROM THE NOSE AREA AT 120 KTS JUST BEFORE LIFT-OFF.  SEVEN CLOSING COVER ASSEMBLY PANELS AT ROWS 1J, 4J, 7J, 22AB, 37JH, 38JH AND 42JH HAD FALLEN AND BROKEN. ONE PANEL STUCK A PASSENGER.  FOUND BOTH NLG TIRES WITH UNEVEN WEAR. LEFT AND RIGHT NLG WHEELS REPLACED. (9713596)
